Alert archive / Connecticut / River Flood Warnings in 2017
River Flood Warning 33, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Oct 29, 2017, 7:21 PM EDT for Greater Bridgeport Planning Region, Northwest Hills Planning Region, Connecticut. It took effect at Oct 30, 2017, 12:18 AM EDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 29, 2017, 7:21 PM EDT (23:21 UTC)
- In effect from
- Oct 30, 2017, 12:18 AM EDT
- Expired
- Oct 30, 2017, 10:17 PM EDT
- In force
- 22 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Greater Bridgeport Planning Region, CT, Northwest Hills Planning Region, CT
The radar
The Brookhaven radar (KOKX), 80 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Still River at Brookfield (BKFC3). The gauge peaked at 12.95 ft at Oct 30, 2017, 12:00 PM EDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01201487, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
692
WGUS41 KALY 292321
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
721 PM EDT Sun Oct 29 2017
CTC001-005-301121-
/O.NEW.KALY.FL.W.0033.171030T0418Z-171031T0217Z/
/BKFC3.2.ER.171030T0418Z.171030T1100Z.171030T2017Z.UU/
721 PM EDT Sun Oct 29 2017
The National Weather Service in Albany has issued a
* Flood Warning for
The Still River At Brookfield.
* From late tonight until Monday evening.
* At 7 PM Sunday the stage was...9.1 feet.
* Flood stage is 12 feet.
* Moderate flooding is forecast.
* Forecast...The river is forecast to reach flood stage by 12 AM
Monday and forecast to continue to rise to near 15 feet around
7 AM Monday. The river is forecast to fall below flood stage after
4 PM Monday.
* Impact...At 16 feet...Water gets into some buildings near the
river. Many roads closed and parking lots flooded.
&&
Fld Observed Forecast
8 pm 2 am 8 am 2 pm 8 pm
Location Stg Stg Day Time Sun Mon Mon Mon Mon
Still River
Brookfield 12.0 9.1 Sun 07 PM 9.7 13.5 15.0 13.0 9.0
&&
LAT...LON 4151 7344 4153 7333 4137 7336 4134 7352
4143 7352 4144 7344
$$4 follow-up statements
083
WGUS81 KALY 300957
FLSALY
Flood Statement
National Weather Service Albany NY
557 AM EDT Mon Oct 30 2017
CTC001-005-302157-
/O.EXT.KALY.FL.W.0033.000000T0000Z-000000T0000Z/
/BKFC3.2.ER.171030T0732Z.171030T1100Z.000000T0000Z.UU/
557 AM EDT Mon Oct 30 2017
The Flood Warning continues for
The Still River At Brookfield.
* Until further notice.
* At 4 AM Monday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* The river is forecast to continue rising to near 15.0 feet by 7 AM
Monday ...Then begin falling.
* Impact...At 16.0 feet...Water gets into some buildings near the
river. Many roads closed and parking lots flooded.
&&
Fld Observed Forecast
8 am 2 pm 8 pm
Location Stg Stg Day Time Mon Mon Mon
Still River
Brookfield 12.0 12.3 Mon 05 AM 14.3 13.3 12.6
&&
LAT...LON 4151 7344 4153 7333 4137 7336 4134 7352
4143 7352 4144 7344
$$
bew277
WGUS81 KALY 301324
FLSALY
Flood Statement
National Weather Service Albany NY
924 AM EDT Mon Oct 30 2017
CTC001-005-310124-
/O.EXT.KALY.FL.W.0033.000000T0000Z-171031T0537Z/
/BKFC3.1.ER.171030T0732Z.171030T1400Z.171030T2337Z.UU/
924 AM EDT Mon Oct 30 2017
...Flood Warning now in effect until late tonight...
The Flood Warning continues for
The Still River At Brookfield.
* Until late tonight.
* At 8 AM Monday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 12.9 feet by 10 AM
Monday. The river is forecast to fall below flood stage after 7 PM
Monday.
* Impact...At 12.0 feet...Water floods lowlands along the Still River.
&&
Fld Observed Forecast
2 pm 8 pm 2 am 8 am 2 pm
Location Stg Stg Day Time Mon Mon Tue Tue Tue
Still River
Brookfield 12.0 12.9 Mon 09 AM 12.6 11.9 10.9 10.2 9.5
&&
LAT...LON 4151 7344 4153 7333 4137 7336 4134 7352
4143 7352 4144 7344
$$403
WGUS81 KALY 301539
FLSALY
Flood Statement
National Weather Service Albany NY
1139 AM EDT Mon Oct 30 2017
CTC001-005-310339-
/O.CON.KALY.FL.W.0033.000000T0000Z-171031T0537Z/
/BKFC3.1.ER.171030T0732Z.171030T1445Z.171030T2337Z.UU/
1139 AM EDT Mon Oct 30 2017
The Flood Warning continues for
The Still River At Brookfield.
* Until late tonight.
* At 10 AM Monday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue to fall to below flood stage
after 7 PM Monday.
* Impact...At 12.0 feet...Water floods lowlands along the Still River.
&&
Fld Observed Forecast
2 pm 8 pm 2 am 8 am 2 pm
Location Stg Stg Day Time Mon Mon Tue Tue Tue
Still River
Brookfield 12.0 12.9 Mon 11 AM 12.6 11.9 10.9 10.2 9.5
&&
LAT...LON 4151 7344 4153 7333 4137 7336 4134 7352
4143 7352 4144 7344
$$
NYC043-057-065-301609-
/O.CAN.KALY.FL.W.0038.000000T0000Z-171031T1021Z/
/LTLN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1139 AM EDT Mon Oct 30 2017
The Flood Warning is cancelled for
The Mohawk River At Little Falls.
* At 11 AM Monday the stage was 13.1 feet.
* Flood stage is 15.0 feet.
* Impact...At 13.0 feet...Action stage. The river is near bankfull.
&&
Fld Observed Forecast
2 pm 8 pm 2 am 8 am 2 pm
Location Stg Stg Day Time Mon Mon Tue Tue Tue
Mohawk River
Little Falls 15.0 13.1 Mon 11 AM 13.2 11.5 10.2 9.4 8.9
&&
LAT...LON 4314 7482 4309 7466 4291 7475 4294 7488
$$
NYC043-301609-
/O.CAN.KALY.FL.W.0037.000000T0000Z-171031T0436Z/
/KASN6.2.ER.171030T0750Z.171030T0900Z.171030T1158Z.NO/
1139 AM EDT Mon Oct 30 2017
The Flood Warning is cancelled for
The West Canada Creek At Kast Bridge.
* At 11 AM Monday the stage was 5.3 feet.
* Flood stage is 6.0 feet.
* Impact...At 5.0 feet...Action stage and the river is near bankfull.
&&
Fld Observed Forecast
2 pm 8 pm 2 am 8 am 2 pm
Location Stg Stg Day Time Mon Mon Tue Tue Tue
West Canada Cr
Kast Bridge 6.0 5.3 Mon 11 AM 4.2 3.7 3.6 3.5 3.4
&&
LAT...LON 4313 7506 4314 7491 4295 7492 4300 7517
$$533
WGUS81 KALY 310203
FLSALY
Flood Statement
National Weather Service Albany NY
1003 PM EDT Mon Oct 30 2017
CTC001-005-310233-
/O.CAN.KALY.FL.W.0033.000000T0000Z-171031T0537Z/
/BKFC3.1.ER.171030T0732Z.171030T1630Z.171031T0106Z.UU/
1003 PM EDT Mon Oct 30 2017
The Flood Warning is cancelled for
The Still River At Brookfield.
* At 9 PM Monday the stage was 11.9 feet and continues to slowly recede.
* Flood stage is 12 feet.
* Impact...At 12 feet...Water floods lowlands along the Still River.
&&
Fld Observed Forecast
2 am 8 am 2 pm 8 pm 2 am
Location Stg Stg Day Time Tue Tue Tue Tue Wed
Still River
Brookfield 12.0 11.9 Mon 10 PM 10.9 10.2 9.5 9.3 8.8
&&
LAT...LON 4151 7344 4153 7333 4137 7336 4134 7352
4143 7352 4144 7344
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Oct 29, 4:34 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Oct 29, 4:34 PM EDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Albany NY
434 PM EDT Sun Oct 29 2017
.SYNOPSIS...
A powerful coastal low pressure system will rapidly
intensify as it tracks northward into upstate New York late tonight
and moves into southern Quebec tomorrow. The cyclone will tap into
tropical moisture, with the rain becoming heavy at times tonight.
Strong winds capable of damage will develop over eastern New York
and western New England tonight into tomorrow. The winds will
subside Monday night into Tuesday, as some lake effect rain and snow
showers will impact the western Adirondacks with seasonably cool and
dry weather for the rest of the region.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 434 PM EDT...
A High Wind Warning will be in effect from 6 PM today to 6 PM
Monday from the Hudson Valley eastward including all of western
New England...
A High Wind Warning will be in effect from Midnight Tonight
until 6 PM EDT for the western Adirondacks, western and central
Mohawk Valley, Schoharie Valley, Helderbergs, and the eastern
Catskills...
Flash Flood Watch remains in effect across the entire region
from late this afternoon through Monday morning...
A significant multi-hazard event is setting up for tonight
as a deepening and intensifying low pressure system impacts the
region with heavy rain, the potential for flooding/flash
flooding and strong/damaging winds.
The latest 12Z NAM/GFS data coupled with some of the HI RES
CAMS are showing an intense and deep cyclone to impact the
region tonight. This will be an unusual storm with it becoming
potentially a sub-970 hPa cyclone moving over the lower Hudson
River Valley by 09Z-12Z. The sfc low looks to go through rapid
cyclogenesis late this afternoon /currently at 20Z on the RAP
it is 991 hPa/ as it lifts north from near Cape Hatteras to
southeast of southern NJ by 00Z/MON...and continues a
north/northwest motion to over the lower/mid Hudson Valley at
03Z or so, and then to the Tug Hill Plateau by 09Z-12Z. The
storm deepens to 965 hPa on the latest 12Z GFS and the NAM has
it lower to 968 hPa! The 12Z ECMWF is not quite as is intense
with a 977 hPa double barrel low pressure system. This storm
will qualify as a meteorological bomb with at least a 25 hPa
fall in pressure in well under 24 hrs. The water vapor loop with
H500 heights overlaid shows the full-latitude trough becoming
negatively tilted. Moisture from Philippe gets entrained in the
system. We have a dual jet streak signature over the East Coast
with the right entrance region over NY and the Delmarva Region
and the left front quad of the equatorward jet streak coming
northward from the Carolinas allowing the meteorological bomb
to form.
An anomalous low-level jet at 925 hPa strengthens to 40-50+ kts
based on the NAM/GFS. The latest 12 GEFS has the +v-component
/southerly/ low-level wind anomalies remain +3 to +4 standard
deviations above normal tonight, and the minus u-component
/easterlies/ remain at -3 to -4 STD DEVS above normal. The
locations from the Capital Region north and east tap into these
wind anomalies overnight. Some of the strong east to southeast
winds may reach the valley locations in the Hudson River Valley
tonight. For example, the latest GFL MAVMOS sustained 10-m winds
are 27 kts, as the intense low passes to the west. The 30 AGL
winds on the NAM/GFS are widespread in the 40-60+ range
overnight. This is the main reason why we posted the High Wind
Warning from the Hudson River Valley eastward. Some of the winds
may gust below 58 mph, but still bring down some large tree
limbs, trees, and power lines. The 850 hPa moisture flux
convergence increases to +5 to +6 STD DEVS above normal as the
tropical moisture streams in on the nose the anomalous low-level
jet. PWATS remain above normal at +1 to +3 STD DEVS above
normal. There may be a few rumbles of thunder with weak elevated
instability over the forecast area especially from the Mohawk
Valley/Capital Region/southern VT south especially prior to
midnight. Rainfall rates may approach or exceed an inch an
hour.The QG lift should continue to increase quickly this
evening with the enhanced moisture advection and favorable upper
level dynamics.
Locations west of the Hudson River Valley, the High Wind
Warning begins at Midnight, and we kept it going until 6 pm Mon.
The better wind gusts may occur in these areas after daybreak
with the cold advection and the strong rise/fall isallobaric
pressure couplet in the wake of the meteorological bomb. The 850
hPa winds increase to 50-70+ kts. The BUFKIT profiles show the
potential for strong/damaging winds to mix down from a couple
thousand feet AGL, and strong funneling down the Mohawk Valley.
The wind gusts are more marginal for the mid Hudson
Valley/northwest CT but we felt there is some concern for downed
trees/tree limbs with the soaked ground even with winds gusts
below 58 mph. This storm system will likely have a large
societal impact on the region in terms of the strong to
potentially damaging winds and heavy rainfall.
The heavy rain/flash flood or main stem river flood threat will
continue tonight into tomorrow. The Flash flood Watch continues.
The forecast rainfall amounts are generally 1.5 to 4 inches
with some 5+ inch amounts in the eastern Catskills due to the
orographically enhanced east to southeast flow. Some
enhancement is also possible along the western New England
higher terrain, such as the southern Greens/Berkshires/Litchfield
Hills where some 3+ inch amounts are not out of the question.
Also the southeast to northeast flow with the sfc wave passing
west of the Hudson River Valley will allow for some enhanced
rainfall amounts along the east facing slopes of the southern
Adirondacks. The favorable moisture advection and tropical
connection from the subtropics and Philippe will allow for the
periods of rain to continue most of the night.
Some reduced rainfall amounts of 1.5 to 2 inch amounts are
expected for areas north and east of Albany in the upper Hudson
Valley, where downsloping/shadowing will occur. These locations
may be prime for some stronger winds to mix to the sfc tonight.
Embedded convective elements will locally enhance rainfall as
well tonight with some strong/damaging winds mixing to the sfc.
The flash flood threat remains in place until noon tomorrow. A
dry slot to the system may quickly move into the region as the
sub-970 hPa low moves over northern NY. Lows tonight will fall
off some towards daybreak with mid 40s to lower 50s with some
upper 30s to lower 40s west of the Hudson River Valley with cold
advection spilling in.
The steady rain diminishes tomorrow morning from the
south/southeast to the north/northwest, as the intense cyclone
moves over southern Quebec. There will continue to be a river
response and we will have to watch for some main stem river
flooding. As stated earlier, the H850 winds increase to 50-70+
kts with strong/damaging winds impacting most of the region. The
wind gusts may be in the 40-60 mph range as far south as the
mid- Hudson Valley/NW CT but again power outages due to down
limbs/trees are possible. The rise/fall isallobaric pressure
couplet on the GFS shows 12-20 hPa pressure rises in 6 hours in
the late morning through the early afternoon. Past CSTAR
research has shown with these intense storms in the cold
advection, deeper mixing occurs with the storm moving into
southern Quebec. The final result is the deeper mixing potential
with some wind gusts of 50-60 kts impacting parts of the
region. The high wind warning goes until 6 pm. It may be dropped
in the southern most zones earlier if the sfc pressure gradient
weakens, and the stacked cyclone drifts further north.
Max temps will not rise much with the cold advection occurring
with highs only in the mid 40s to mid 50s. Clouds will mix with
some sun in the afternoon, but the westerly flow will favor some
lake effect rain and possibly snow showers for the western
Adirondacks in the mid to late pm. We kept some chc/likely pops
in for the western Adirondacks.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The potential for lake effect rain/snow showers will increase
Monday night into Tuesday, as colder air aloft continues to
filter in over the relatively warmer Great Lakes. Boundary layer
temps should get cold enough for some minor snow accumulation
mainly north of Old Forge and Route 28 late Monday night into
Tuesday morning. Lake effect snow showers will change to rain
during the day Tuesday as the boundary layer warms. With a W-SW
flow regime, most of the lake effect activity should be confined
to the western Adirondacks with dry and seasonably cool
conditions elsewhere. Lows Monday night will be in the 30s to
around 40 with highs on Tuesday in the upper 30s to mid 50s.
After a chance for some lake effect rain and snow showers into
the southern Adirondacks Tuesday night, mean upper trough axis
holds west of our region while slowly lifting and deamplifying.
Little upper impulses track quickly through the broad cyclonic
flow within the upper trough making for some potentially
unsettled weather through the entire period of Tuesday night
through Wednesday night.
The boundary layer thermal gradient lifts north Wednesday into
Wednesday night with some low level wind energy and isentropic
lift supporting chances for showers.
There will be periods of dry weather but the quick upper flow
is causing some differences in sources of guidance and ensembles
as to the timing, strength and moisture of the upper impulses.
So keeping most of the area with a mostly cloudy sky and chances
for showers but some periods of more isolated coverage as well.
Lows Tuesday night will be in the upper 20s to mid 30s with highs
Wednesday in the 50s with some mid to upper 40s southern
Adirondacks. Lows Wednesday night will be in the 30s to lower
40s.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
A couple of disturbances rotating through fast mid/upper level flow
will bring chances for precipitation during the long term. Model
consensus favors Thursday and Friday for rain chances, followed by
brief high pressure Friday night and possibly another rain-producing
system for the weekend. For now, thermal profiles look to favor rain
as the p-type. Temps look to average above normal for Thursday and
Friday and getting knocked back down toward normal by Saturday.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Low pressure will consolidate along the mid-Atlantic coast this
afternoon then strengthen rapidly and track north across eastern
and central NY tonight. Rain will continue across the area this
afternoon through tonight with areas of heavy rain developing.
Conditions will be mainly MVFR at the TAF sites with cigs from
1000 to 3000 feet and vsbys from 3 to 5 miles, with brief
periods of IFR likely in areas of heavy rainfall. Winds will be
from the northeast-southeast increasing to 10 to 20 kts with
higher gusts later this afternoon and tonight. East-southeast
winds to 50 kts at 2000 feet will result in several hours of low
level wind shear at the TAF sites late this afternoon into this
evening.
Winds will shift to southwest on Monday and become quite strong
and gusty as the low pressure area tracks north toward southern
Quebec. Speeds will average 20 to 25 kts with gusts over 30 kts. Most
of the rain will be over by late tonight. Skies will be partly
to mostly cloudy on Monday with cigs mainly at or above 3000
feet.
Outlook...
Monday: Very High Operational Impact. High Winds Likely SHRA.
Monday Night: Low Operational Impact. Breezy NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: Moderate Operational Impact. Chance of SHRA.
Thursday: Moderate Operational Impact. Chance of SHRA.
&&
.FIRE WEATHER...
A low pressure system will develop near the North Carolina
coast early this evening and rapidly intensify as it tracks
into the Northeast tonight into early Monday. The system will
tap into tropical moisture, with the rain becoming heavy at
times this afternoon into tonight. Strong winds capable of
damage will develop over western New England and eastern New
York tonight. As the storm system moves north on Monday, strong
damaging westerly winds will impact much of the area as colder
air filters in. Rain will diminish from south to north on
Monday.
&&
.HYDROLOGY...
A Flash Flood Watch remains in effect for all of eastern New
York and western New England from until noon Monday...
A widespread moderate to heavy rainfall will continue across
the HSA as a significant storm system tracks northward through
the region tonight into tomorrow. Forecast rainfall amounts of
1.5 to 4 inches are still expected, with highest amounts
generally south and west of Albany in the eastern Catskills
where some isolated 5+ inch amounts are possible. The higher
terrain of the eastern Catskills, eastern Adirondacks, eastern
Berkshires, Litchfield Hills and southern Greens will receive
the higher amounts on the range. The period of heaviest rainfall
will be tonight.
Excessive rainfall with rates up to one inch per hour at times,
could lead to flash flooding of urban, poor drainage, and low
lying areas, as well as small streams. Leaves clogging storm
drains is another concern that could lead to flash flooding in
urban areas. Isolated thunderstorms are also expected from the
Mohawk Valley and southern Vermont south, which will locally
enhance rainfall rates. Some main stem river flooding will also
be possible over portions of the southern Adirondacks, Mohawk
Valley, eastern Catskills, and possibly portions of western New
England including Bennington on the Walloomsac, Williamstown on
the Hoosic and Brookfield on the Still River. The rain will
taper off Monday morning with still some river responses.
Mainly dry conditions will then return through the middle of
next week, except for lake effect rain/snow showers over the
western Adirondacks. The next chance for widespread
precipitation will be Wednesday night into Thursday.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Monday morning for CTZ001-013.
High Wind Warning until 6 PM EDT Monday for CTZ001-013.
NY...High Wind Warning from midnight tonight to 6 PM EDT Monday for
NYZ032-033-038>040-047-048-051-058-063-082.
Flash Flood Watch through Monday morning for NYZ032-033-
038>043-047>054-058>061-063>066-082>084.
High Wind Warning until 6 PM EDT Monday for NYZ041>043-049-050-
052>054-059>061-064>066-083-084.
MA...Flash Flood Watch through Monday morning for MAZ001-025.
High Wind Warning until 6 PM EDT Monday for MAZ001-025.
VT...Flash Flood Watch through Monday morning for VTZ013>015.
High Wind Warning until 6 PM EDT Monday for VTZ013>015.
&&
SYNOPSIS...Wasula
NEAR TERM...Wasula
SHORT TERM...11/NAS
LONG TERM...Thompson
AVIATION...MSE/Wasula
FIRE WEATHER...11
HYDROLOGY...JPV/WasulaHazardous weather outlook, Oct 29, 4:52 PM EDT, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 452 PM EDT Sun Oct 29 2017 CTZ001-013-MAZ001-025-NYZ041>043-049-050-052>054-059>061-064>066-083- 084-VTZ013>015-301100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Saratoga-Northern Warren- Northern Washington-Eastern Schenectady-Southern Saratoga- Eastern Albany-Western Rensselaer-Eastern Rensselaer-Eastern Greene- Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess- Eastern Dutchess-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 452 PM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT MONDAY... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, the Hudson Valley and Taconics of east central New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send any reports of wind damage or flooding to the National Weather Service. NYZ032-033-038>040-047-048-051-058-063-082-301100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Schoharie-Western Schenectady-Western Albany- Western Greene-Western Ulster-Northern Fulton- 452 PM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT MONDAY... This Hazardous Weather Outlook is for the southern Adirondacks, central and western Mohawk Valley, Schoharie Valley, Helderbergs and eastern Catskills of east central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send any reports of wind damage or flooding to the National Weather Service.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:42 AM EDT | High Wind Warning | ALY | Northwest Hills Planning Region | 34 hr |
| Oct 29, 5:22 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 5 hr |
| Oct 29, 7:24 PM EDT | Flash Flood Warning | ALY | Northwest Hills Planning Region | 5 hr |
Nearby
River Flood Warnings in Connecticut, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.